# SDR IPXA1B68339

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR/HOT ELECTRIC ODOR.  CHECKED GALLEY AREA IAW AMM 25-32-00-6, REV 71. NOTHING UNUSUAL FOUND.  ACFT OK FOR SERVICE.
